# SDR AALA201806269025

- Difficulty date: June 21, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 53,054 hours, 14,969 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR FOLD OPEN LOCKING COLLAR BROKEN. REPLACED HOLD OPEN LOCK COLLAR ON L1 DOOR PER AMM 52-11-08. ALL OPERATIONS CHECKS NORMAL. OK FOR SERVICE.
